# SDR ASOA201102438

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, FS 280, LBL 9 INBD SIDE OF FLOORBEAM.  REMOVED CRACKED ANGLE IAW SEM 51-42-20.  FABRICATED NEW ANGLE IAW REO 601R-53-11-171, ITEM 8.  NDT TO ENSURE CLIP CRACK FREE.  COMPLIED WITH STEP 8B OF EC/TC REO 601R-53-11-171 IAW NDTM PART 1, 51-20-08.  NO INDICATIONS NOTED.
